# SDR UPS08152727

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 7,493 hours, 4,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5724007120000
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C,  LT WING  NR 3 FLAP TRACK IB SUPPORT ANGLE CRACKED.     REMOVED AND REPLACED IB SUPPORT ANGLE FROM LT WING NR 3 FLAP TRACK IAW A-300 SRM 51-40-00.
